# SDR SWIA200210527

- Difficulty date: January 1, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 16,268 hours, 14,556 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT, NR 2 ADC FAILED (IAS AMBER FLAG, EFIS COMP MON CAUTION, STALL FAIL).  SWITCHED TO ADC 1 BOTH SIDES.  NORMAL OPS TO LANDING IN YYC.  PERFORMED CONTAMINATION REMOVAL (WATER) PURGING & FUNCTIONAL TEST OF CAPTAIN'S, F/O'S & STANDBY PITOT STATIC SYSTEMS.  CHECKS GOOD IAW MM 34-11-00.
